Alert archive / Indiana / River Flood Warnings in 2024
River Flood Warning 41, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Apr 2, 2024, 11:23 AM EDT for Daviess County, Greene County, Knox County, Indiana. It took effect at Apr 3, 2024, 12:56 AM EDT. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2024, 11:23 AM EDT (15:23 UTC)
- In effect from
- Apr 3, 2024, 12:56 AM EDT
- Expired
- Apr 9, 2024, 12:10 AM EDT
- In force
- 6 days
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Daviess County, IN, Greene County, IN, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River (IN) at Elliston (ELLI3).
- Action stage
- 14 ft
- Minor stage
- 18 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 2, 10:12 AM EDT, 1 hour 11 minutes earlier. Its key messages:
- Scattered to widespread showers and thunderstorms through mid- morning; Primary convective threats are damaging wind gusts and large hail with a few tornadoes possible.
- Flash Flood Watch in effect through Tuesday afternoon. Repeated rounds of heavy rainfall. Additional 1 to 3 inches of rainfall is possible, with locally higher amounts.
- Severe thunderstorms are possible again this afternoon through early evening, with all all severe hazards possible.
- A significant temperature drop is expected post frontal passage on Tuesday evening. Potential impacts in the cold sector include scattered snow showers and overnight frost/freeze.
- Early forecast thoughts on the April 8th eclipse covered in the CLIMATE section at the bottom
Area forecast discussion, Apr 2, 10:12 AM EDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1012 AM EDT Tue Apr 2 2024 .KEY MESSAGES... - Scattered to widespread showers and thunderstorms through mid- morning; Primary convective threats are damaging wind gusts and large hail with a few tornadoes possible. - Flash Flood Watch in effect through Tuesday afternoon. Repeated rounds of heavy rainfall. Additional 1 to 3 inches of rainfall is possible, with locally higher amounts. - Severe thunderstorms are possible again this afternoon through early evening, with all all severe hazards possible. - A significant temperature drop is expected post frontal passage on Tuesday evening. Potential impacts in the cold sector include scattered snow showers and overnight frost/freeze. - Early forecast thoughts on the April 8th eclipse covered in the CLIMATE section at the bottom && .FORECAST UPDATE... Issued at 1012 AM EDT Tue Apr 2 2024 Trimmed back PoPs in the near term as precip has largely moved out of the region. Added weight to high-res/CAM guidance for PoPs going forward as they seem to be in good agreement. Nudged wind gusts up a bit into the 30-40 knot range, which is in line with our advisory. Otherwise, only minor changes to temp and dew points. && .SHORT TERM (Today and tonight)... Issued at 306 AM EDT Tue Apr 2 2024 The short term period will be rather active with multiple rounds of severe weather and flooding possible. Increasing low-level theta-e advection from a strong LLJ is leading to increasing thunderstorm coverage. Meanwhile a more organized cluster of storms further west into IL continues to grow upscale as it moves eastward. MLCAPE around 500-1500 J/kg combined and strong deep-layer shear supports additional organization of the complex with the potential for severe weather once it moves into central IN. Convective hazards across the area depend on the location of the quasi-stationary front which is currently just north of the I-70 corridor. Damaging wind gusts, large hail, and isolated tornadoes are possible along/south of the front where storms are more likely to remain surface based. Further north, weaker instability and elevated convection should limit the convective threats to isolated instances of large hail or damaging wind gusts. There is also an elevated flood threat due to the potential for training storms through daybreak. The greatest threat for flooding is near the I-70 corridor where a swath of 1-2 inches of rain with locally higher amounts have already fallen. The line of strong to severe thunderstorms is expected to move out shortly after daybreak. Mesoscale subsidence may allow for a brief lull in precipitation mid-late morning. However, an advancing cold front associated with a deepening surface low should lead to increasing coverage of thunderstorms across central IN during the afternoon. An impressive 50-60 knot LLJ advecting warm-moist unstable air northward ahead of the approaching front will promote moderate destabilization. This combined with very strong deep-layer shear and enlarged low-level veering hodographs supports the potential for organized convection with all severe hazards on the table. A cellular mode should primarily be favored due to shear vector orientation, but some mix of cluster/linear mode is possible. A tightening pressure gradient and daytime mixing will likely produce wind gusts around 30-40 mph outside of convection. Isolated higher gusts cannot be ruled out. Look for the severe weather threat to diminish around the early evening hours as the cold front moves east. Drier air filtering in should provide mostly quiet conditions for much of tonight. However, the aforementioned surface low should begin to occlude over southern Michigan with moisture wrapping back into the area late tonight towards daybreak Wednesday. This will lead to increasing coverage of showers towards the very end of the period. Precipitation type should mainly be rain, but some snowflakes could mix in. && .LONG TERM (Wednesday through Monday)... Issued at 306 AM EDT Tue Apr 2 2024 The long term will start off with a wounded up system, centered near Chicago 12z Wednesday. This system will meander slowly southeast parallel to but just northeast of the I-74 corridor Wednesday and into Ohio Wednesday night before ending up over New England late this week. As this occurs, ridging will build across the Plains, and an eastern Pacific system will dig southeast across California. Wednesday through Thursday... Strong cold advection in the wake of the wrapped up system along with overall cyclonic flow and very cold air aloft will result in showery conditions Wednesday into Thursday. BUFKIT Hi-Res soundings and partial critical thicknesses support a rain and snow mix much of the time. That said, with the warm ground, do not think there will be much if any snow accumulation except perhaps on grassy and elevated surfaces. Windy conditions are also expected due to the tight surface pressure gradient associated with the occluded system. This will make it feel even colder with wind chills in the 20s Wednesday night. With the winds staying up and thick cloud cover, temperatures should remain just above freezing, however. Confidence is very high on the well below normal temperatures for the start of April with afternoon highs in the 40s and below freezing overnight lows. Normal afternoon highs are in the middle 50s to lower 60s. Thursday night through Saturday night... Broad surface high pressure will advance eastward toward central Indiana as the low pressure system moves into New England. Drying seen in BUFKIT soundings and subsidence from the high pressure will result in dry weather and increasing sunshine for the end of the week and at least start of the weekend. Temperatures will also start recovering but still be below normal with afternoon highs in the middle 40s to lower 50s Friday and 50s Saturday. Meanwhile, overnight lows will be freezing or subfreezing suggesting frost headlines may be needed. Sunday through Tuesday... Confidence is low on PoPs late in the weekend into early next week as models are far apart on the evolution of an eastern Pacific system that will eject northeast from west coast into the upper Midwest or northern Plains, depending on the model or ensembles of choice. The 00z GFS for instance is much further east and supports more of a shower potential from Sunday on than the 00z ECMWF. With the upper pattern strongly resembling a trough-ridge-trough blocking pattern, the further west ECMWF appears to be more reasonable. Will attempt to coordinate in favor of dry weather or at least low PoPs. With southerly flow ahead of this system, confidence is higher on temperatures moderating back to normal and above by Sunday or Monday. Eclipse Outlook / Extended... SEE CLIMATE SECTION && .AVIATION (12Z TAF Issuance)... Issued at 634 AM EDT Tue Apr 2 2024 Impacts: - Scattered to numerous showers and scattered thunderstorms through 13z-14z and again after 17z - Ceilings mostly MVFR and worse - Wind direction mainly ESE through 13z or so, then SSW with gusts to 30+ knots after 17z - Wind gusts to 50+ knots and large hail possible through the overnight and again this afternoon and by late afternoon. Discussion: Confidence is high on scattered to widespread convection through mid morning and again this afternoon. MVFR and worse conditions, lightning and gusty winds will are possible and gusts to 50+ knots and large hail are possible in the heavier storms, mainly this afternoon. There will likely be a brief lull during the morning and again by late afternoon or early evening as a cold front sweeps through from the west. Winds will start off mostly ESE but shift to SSW this morning and WSW late this afternoon in the wake of the cold front. Gradient winds will increase this afternoon to near 20 knots with gusts to 30+ knots as the front approaches and rolls through. && .CLIMATE... Issued at 300 PM EDT Mon Apr 1 2024 It is now about a week out from eclipse day and as stated in previous iterations of this discussion, a few signals can be deciphered from long range guidance. As mentioned in the discussion above, a deepening/occluding low pressure system is anticipated to develop over the eastern US. As this low deepens, it should act to bottle up the upstream wave pattern. This can be seen in guidance as a deepening trough over the western US. It's this trough that could be the determining factor as to what kind of weather we see on Monday April 8th. Taking a step back, global teleconnections show strongly negative phases in both the NAO and AO. This means that the synoptic scale will dictate our weather going forward, and with a very strong and occluded low over the east coast...it is likely that the position and longevity of this system will determine the evolution of the west coast trough. Latest ensemble guidance depicts both the eastern and western troughs becoming highly amplified with an increasingly squeezed ridge in between. A flow pattern similar to a classic omega block looks to take shape by Friday. With strongly negative teleconnections, a pattern featuring blocking is not a surprise. Guidance begins to diverge over the weekend as models struggle to depict how the aforementioned features interact within the bottled up flow. Guidance typically struggles in blocking patterns, and can be too fast with synoptic-scale features. This can be seen in recent trends with today's system that has been gradually shifting westward with time. It's tough to downscale this pattern into a cloud cover forecast for the 8th. The primary questions are how much does the occluded east coast low affect the upstream pattern, and in what form the western trough ejects eastward. As guidance comes into greater consensus, the answers to these questions will likewise come into focus. Stay tuned for further updates. && .IND WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 8 PM EDT this evening for INZ028-035-043-044- 051. Flood Watch until 8 PM EDT this evening for INZ042>049-051>057- 060>065-070>072. && UPDATE...Eckhoff SHORT TERM...Melo LONG TERM...MK AVIATION...MK CLIMATE...Eckhoff
Hazardous weather outlook, Apr 2, 6:45 AM EDT, 4 hours 38 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Indianapolis IN 645 AM EDT Tue Apr 2 2024 INZ021-029>031-036>042-045>049-052>057-060>065-067>072-031000- Carroll-Tippecanoe-Clinton-Howard-Montgomery-Boone-Tipton-Hamilton- Madison-Delaware-Randolph-Putnam-Hendricks-Marion-Hancock-Henry-Clay- Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown- Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Lafayette, West Lafayette, Frankfort, Kokomo, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 645 AM EDT Tue Apr 2 2024 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Weather hazards expected... Lightning, large hail, damaging wind gusts, isolated tornadoes, heavy rain and flooding DISCUSSION... Thunderstorms will move across central Indiana at times through this evening. Severe storms are possible. Windy conditions are expected away from thunderstorms this afternoon and evening as well. In addition, heavy rain may lead to flooding. Storm movement will be from the west and southwest 40 to 50 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Rainfall totals of up to around 2 inches through Wednesday will lead to an increased flooding threat. Freezing temperatures are possible for all or parts of the area during the early mornings of Thursday into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times today. && This product in graphical format...along with other weather... hydrological and climate information...at: http://www.weather.gov/erh/ghwo?wfo=ind http://www.weather.gov/ind INZ028-035-043-044-051-031000- Warren-Fountain-Vermillion-Parke-Vigo- Including the cities of Williamsport, West Lebanon, Attica, Covington, Veedersburg, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, and Terre Haute 645 AM EDT Tue Apr 2 2024 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Weather hazards expected... Lightning, large hail, damaging wind gusts, isolated tornadoes, heavy rain and flooding DISCUSSION... Thunderstorms will move across central Indiana at times through this evening. Severe storms are possible. Windy conditions are expected away from thunderstorms this afternoon and evening as well. In addition, heavy rain may lead to flooding. Storm movement will be from the west and southwest 40 to 50 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Rainfall totals of up to around 2 inches through Wednesday will lead to an increased flooding threat. Freezing temperatures are possible for all or parts of the area during the early mornings of Thursday into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times today. && This product in graphical format...along with other weather... hydrological and climate information...at: http://www.weather.gov/erh/ghwo?wfo=ind http://www.weather.gov/ind
In the hours before
Special weather statement, Apr 2, 5:36 AM EDT, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
536 AM EDT Tue Apr 2 2024
INZ067-021015-
Knox IN-
536 AM EDT Tue Apr 2 2024
...Strong thunderstorms will impact portions of central Knox County
through 615 AM EDT
...
At 534 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St. Francisville to 6 miles south of
Lancaster to near Albion. Movement was east at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Vincennes, Monroe City, Wheatland, Decker, and Vincennes University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM EDT for southwestern
Indiana.
&&
LAT...LON 3848 8775 3851 8765 3855 8767 3859 8761
3864 8762 3867 8759 3868 8753 3873 8751
3874 8728 3863 8726 3852 8738 3853 8738
3853 8746 3850 8749 3852 8754 3850 8759
3845 8760 3846 8766 3843 8767 3842 8774
TIME...MOT...LOC 0934Z 251DEG 48KT 3859 8773 3846 8790 3837 8800
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
GMSpecial weather statement, Apr 2, 6:34 AM EDT, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
634 AM EDT Tue Apr 2 2024
INZ067-068-021100-
Daviess IN-Knox IN-
634 AM EDT Tue Apr 2 2024
...Strong thunderstorms will impact portions of southern Knox and
southwestern Daviess Counties through 700 AM EDT
...
At 633 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lancaster to 7 miles northeast of
Grayville. Movement was east at 70 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Vincennes, Washington, Monroe City, Wheatland, Decker, and Vincennes
University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 900 AM EDT for southwestern
Indiana.
&&
LAT...LON 3848 8775 3851 8765 3855 8767 3859 8761
3864 8762 3867 8759 3878 8714 3852 8715
3855 8720 3851 8730 3854 8735 3851 8737
3854 8743 3850 8749 3852 8754 3850 8759
3845 8760 3846 8766 3843 8767 3842 8774
TIME...MOT...LOC 1033Z 252DEG 59KT 3859 8779 3832 8789
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GMLocal storm report, Apr 2, 8:41 AM EDT, 2 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
841 AM EDT Tue Apr 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 AM Rain Montezuma 39.79N 87.37W
04/02/2024 M3.20 Inch Parke IN Public
&&
METhe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:52 PM EDT | Severe Thunderstorm Warning | IND | Clay, Montgomery, Parke, Putnam | 53 min |
| Apr 1, 9:25 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 24 min |
| Apr 1, 9:35 PM EDT | Areal Flood Advisory | IND | Clay, Hendricks, Parke, Putnam, Vermillion, Vigo | 3 hr |
| Apr 1, 9:55 PM EDT | Special Weather Statement | IND | Marion | 50 min |
| Apr 1, 10:03 PM EDT | Flash Flood Warning | IND | Putnam | 3 hr |
| Apr 1, 10:07 PM EDT | Special Weather Statement | IND | Hendricks | 23 min |
| Apr 1, 11:09 PM EDT | Areal Flood Advisory | IND | Hendricks, Putnam | 2 hr |
| Apr 1, 11:21 PM EDT | Special Weather Statement | IND | Henry | 24 min |
| Apr 2, 1:59 AM EDT | Areal Flood Warning | IND | Clay, Hendricks, Marion, Parke, Putnam, Vermillion and 1 more | 6 hr |
| Apr 2, 2:22 AM EDT | Special Weather Statement | IND | Sullivan | 23 min |
| Apr 2, 3:28 AM EDT | Special Weather Statement | IND | Morgan | 32 min |
| Apr 2, 3:43 AM EDT | Wind Advisory | IND | Fountain, Parke, Vermillion, Vigo, Warren | 16 hr |
| Apr 2, 3:47 AM EDT | Special Weather Statement | IND | Greene, Monroe | 28 min |
| Apr 2, 4:02 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Johnson, Rush, Shelby | 28 min |
| Apr 2, 4:06 AM EDT | Special Weather Statement | IND | Monroe | 24 min |
| Apr 2, 4:14 AM EDT | River Flood Warning | IND | Delaware, Randolph | 34 hr |
| Apr 2, 4:25 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Rush, Shelby | 50 min |
| Apr 2, 4:29 AM EDT | Special Weather Statement | IND | Bartholomew, Jackson, Jennings | 46 min |
| Apr 2, 5:36 AM EDT | Special Weather Statement | IND | Knox | 39 min |
| Apr 2, 6:06 AM EDT | Areal Flood Warning | IND | Brown, Decatur, Hancock, Johnson, Monroe, Morgan and 2 more | 9 hr |
| Apr 2, 6:26 AM EDT | Areal Flood Advisory | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Lawrence and 1 more | 7 hr |
| Apr 2, 6:34 AM EDT | Special Weather Statement | IND | Knox | 26 min |
| Apr 2, 7:34 AM EDT | Areal Flood Advisory | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 13 hr |
| Apr 2, 7:57 AM EDT | Areal Flood Advisory | IND | Clay, Hendricks, Montgomery, Morgan, Parke, Putnam | 13 hr |
| Apr 2, 9:22 AM EDT | River Flood Warning | IND | Johnson | 37 hr |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 30 hr |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 20 days |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Tippecanoe | 3 days |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Knox, Sullivan | 22 days |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 17 days |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Knox, Sullivan | 23 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Clay, Greene | 46 hr |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 4 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Delaware, Madison | 52 hr |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 3 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 4 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Hamilton, Madison | 49 hr |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Hamilton, Marion | 55 hr |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Marion, Morgan | 69 hr |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 6 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Marion, Morgan | 64 hr |
| Apr 2, 11:28 AM EDT | River Flood Warning | IND | Shelby | 36 hr |
| Apr 2, 11:28 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 57 hr |
| Apr 2, 11:28 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Apr 2, 11:28 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 65 hr |
| Apr 2, 11:28 AM EDT | River Flood Warning | IND | Bartholomew | 47 hr |
| Apr 2, 11:30 AM EDT | Special Weather Statement | IND | Daviess | 30 min |
| Apr 2, 11:56 AM EDT | Special Weather Statement | IND | Monroe | 34 min |
| Apr 2, 12:17 PM EDT | Special Weather Statement | IND | Decatur | 13 min |
| Apr 2, 1:18 PM EDT | Special Weather Statement | IND | Clay, Putnam, Vigo | 27 min |
| Apr 2, 1:27 PM EDT | Areal Flood Advisory | IND | Clay, Montgomery, Owen, Parke, Sullivan, Vermillion and 1 more | 8 hr |
| Apr 2, 1:44 PM EDT | Special Weather Statement | IND | Hendricks, Morgan, Putnam | 31 min |
| Apr 2, 2:15 PM EDT | Special Weather Statement | IND | Delaware, Hancock, Marion | 30 min |
| Apr 2, 2:17 PM EDT | River Flood Warning | IND | Putnam | 24 hr |
| Apr 2, 2:17 PM EDT | River Flood Warning | IND | Howard | 31 hr |
| Apr 2, 2:37 PM EDT | Special Weather Statement | IND | Knox | 23 min |
| Apr 2, 2:59 PM EDT | Special Weather Statement | IND | Greene, Knox | 31 min |
| Apr 2, 3:01 PM EDT | Areal Flood Advisory | IND | Decatur, Hancock, Rush, Shelby | 6 hr |
| Apr 2, 3:13 PM EDT | Areal Flood Advisory | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush | 6 hr |
| Apr 2, 3:26 PM EDT | Special Weather Statement | IND | Daviess, Greene, Lawrence, Martin, Monroe | 34 min |
| Apr 2, 3:28 PM EDT | River Flood Warning | IND | Marion | 8 hr |
| Apr 2, 3:36 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Greene, Johnson, Monroe, Morgan and 1 more | 24 min |
| Apr 2, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Lawrence, Martin | 19 min |
| Apr 2, 3:57 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Martin, Monroe | 36 min |
| Apr 2, 3:59 PM EDT | Severe Thunderstorm Warning | IND | Brown, Hancock, Johnson, Marion, Monroe, Morgan and 2 more | 31 min |
| Apr 2, 4:17 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Monroe | 28 min |
| Apr 2, 4:31 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Johnson, Shelby | 29 min |
| Apr 2, 4:53 PM EDT | Tornado Warning | IND | Jackson, Jennings | 37 min |
| Apr 2, 5:22 PM EDT | Special Weather Statement | IND | Rush | 23 min |
| Apr 2, 5:25 PM EDT | Tornado Warning | IND | Jennings | 20 min |
Nearby
River Flood Warnings in Indiana, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.